Weak Convergence of Laws on ℝK with Common Marginals. / Sancetta, Alessio.

In: Journal of Theoretical Probability, Vol. 20, No. 2, 06.2007, p. 371-380.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)371-380
Number of pages10
JournalJournal of Theoretical Probability
Issue number2
Early online date26 Apr 2007
Publication statusPublished - Jun 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 27712825